# SDR DL75K030734

- Difficulty date: August 9, 2003
- Submitted: August 26, 2003
- Operation: Air carrier
- Aircraft: N6709
- Make and model: Boeing 757232
- Aircraft serial: 30481
- Aircraft time: 9,582 hours, 4,362 cycles
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Part number: D806627
- Part serial: F10312
- Condition: Deployed
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NIGHT TIME TRANSIT CHECK MAINTENANCE WAS PERFORMING A CHECK OF THE 10 MAN LIFE RAFTS AND FOUND THE FORWARD LIFE RAFT PARTIALLY INFLATED. REPLACED RAFT.
